# SDR REXA2017012100072

- Difficulty date: January 21, 2017
- Submitted: January 23, 2017
- Operation: Air carrier
- Aircraft: N304PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15304
- Aircraft time: 7,368 hours, 5,021 cycles
- Engine: Ge CF348C5
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Contaminated
- Stage of operation: CL
- How discovered: O
- Nature of condition: C, B
- Precautionary procedure: A

## Discrepancy

DURING DEPARTURE, A STRONG ODOR OF SMOKE IN THE COCKPIT AFTER AIRBORNE, 10 SEC SMOKE AFT LAVATORY WARNING MESSAGE ON EICAS. RAN QRH  LANDED.  INSPECTED AFT LAV  FOR SMOKE ODOR IAW FIM TASK 21-21-00-810-806.  NO DEFECT NOTED.  THE COMPRESSOR WASH CHEMICAL FLUID ODOR WAS EVIDENT IN CABIN.  FLUSHED THE RT  AND LT INTERNAL ENGINES AIRFLOW COMPONENTS IAW 900-72-430-904. NO DISCRPANCY AT THIS TIME.   
"
